# SDR UALA2013041202505

- Difficulty date: April 11, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 64,610 hours, 23,926 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Part serial: 123
- Condition: Failed
- Location: Avionics Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AVONICS SYSTEM FAULT DISPLAYED ON UPPER ECAM SCREEN.   REPLACED VENT BLOWER FAN.
